# SDR SIMA20160804002

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 28,923 hours, 24,388 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL DURING CLIMBOUT.  PERFORMED ZERO DEGREE FLAP RIGGING IAW AMM 27-53-04 CKS GOOD, NO DEFECTS NOTED.
